# SDR CALA2017071702271

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7
- Aircraft serial: 30464
- Aircraft time: 48,840 hours, 18,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 22ABC TO 28ABC, 7 ROWS INOP. R&R POWER SUPPLY AFT LEFT POSITION UNDER SEAT ROW 28 ABC IAW AMM 33-51-06-960-806. OPS CHECK GOOD.
